# SDR DALA2019040902368

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 18,958 hours, 7,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3811 FWD CABIN BOARDING DOOR (1L) DIFFICULT TO OPEN FROM OUTSIDE WITH HANDLE. HAD TO OPEN FROM INSIDE ON ARRIVAL. CORRECTIVE ACTION: L1 EXTERIOR DOOR HANDLE LUBRICATED PER B737-6789 FIM 52-10 AND AMM 12-25. DOOR OPS NORMAL. (5519210).
